# SDR TRAX200800157

- Difficulty date: February 1, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 15,408 hours, 12,415 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTING ATL, FLAPS FAILED AT 8.  COMPLIED WITH QRH RETURNED TO ATL, EMERGENCY DELCARED.
